Math @ Duke
|
Publications [#287112] of Ingrid Daubechies
Papers Published
- Aerts, D; Daubechies, I, A mathematical condition for a sublattice of a propositional system to represent a physical subsystem, with a physical interpretation,
Letters in Mathematical Physics, vol. 3 no. 1
(January, 1979),
pp. 19-27, Springer Nature, ISSN 0377-9017 [doi]
(last updated on 2025/04/04)
Abstract: We display three equivalent conditions for a sublattice, isomorphic to a P {Mathematical expression}, of the propositional system P(ℋ) of a quantum system to be the representation of a physical subsystem (see [1]). These conditions are valid for dim {Mathematical expression}≥3. We prove that one of them is still necessary and sufficient if dim {Mathematical expression}<3. A physical interpretation of this condition is given. © 1979 D. Reidel Publishing Company.
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|